# SDR HEEA079505

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 6200 · Main Rotor System
- Part: Blower
- Condition: Damaged
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: 209062502101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER PRODUCING A HIGH PITCHED WHINE. REPAIRED BY PHI.
